Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Hematoma (1884); Cancer (3262)
Date of Event
06/12/2023
Type of Reportable Event
Death
Event or Problem Description
On 16 june 2023, neotract became aware of a patient with a history of anemia and anticoagulant use who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2023.The night of the procedure, the patient was admitted to the hospital, diagnosed with a hematoma, and required a blood transfusion.It was reported that the patient died on (b)(6) 2023 due to acute myeloid leukemia.